Covid-19 Vaccine side effects
It's important to keep reporting the side effects. And, work with your doctors on whether or not to receive a second dose. Unfortunately many times they consider dizziness, headache and vertigo acceptable side effects. Ultimately it's an individual decision that you have the right to make. And you know your health situation best.
There are a variety of Facebook groups for vestibular issues. This forum is unique because it's part of VeDA, and available as a support and resource for people who may not have Facebook or have not found others with similar concerns. There are several resources, so you should be able to find one that fits your needs. We're glad you're here! And helping others.
Found this site as others have googling the Covid vaccine and dizziness/vertigo. I was hesitant to even get the shot as I am a healthy, very active 51 year old. I've never received the flu vaccination nor have I ever gotten the flu. It's not that I am anti-vaccination it just wasn't something I wanted to introduce into my body. I caved and got the first Moderna shot on April 8th. Felt fine afterwards except for a little bit of arm soreness. 7 days later I woke up to go to my usual 6am workout and the bed was spinning. Felt like I was going to pass out and also my head felt heavy. I had pretty severe dizziness and vertigo all weekend. Any time I get out of bed or lay down I experience the dizziness. It seems to be a bit better today so I'm hoping I will continue this upward trend. Only felt the dizziness when I stood up from doing an ab workout at the gym this morning - lol. Trying to keep my same routine, drink tons of water and continue to exercise hoping it will help. Very nervous for the second shot on May 6th and I'm seriously considering skipping it. Wondering if anyone has had the dizziness with the first shot and then got the second and how the symptoms were afterward. Very nervous that my symptoms now will be worse if I get the second shot. I'm sorta miserable with the dizziness - makes me nauseous!
@krmizrachgmail-com yes! Happy to be here as well (minus the symptoms:)). The tinnitus group is Covid vaccine specific, not the general tinnitus group or like the general vestibular FB groups. Everyone in the group has had tinnitus/vestibular attack as a result of the vaccine, so it’s a different feel. Just an idea! The group was at 300 people last week and is now at 1300.
Very interesting about the tinnitus group. It's wonderful there are so many support options for people. It helps us all feel less alone with these difficult conditions. Thank you for the information.
There are some Veda folks on there as well. I was thinking of maybe having them add vestibular to the title. A lot of people have tinnitus as well as dizziness, vertigo, headaches, brain fog, disequilibrium, etc.
It truly is wonderful how Veda and FB platforms have helped people connect, share Dr feedback, treatment ideas, and support at such an isolating time.
@jwtrust I've been fully vaccinated for 2+ months now and I started having strange SXs pop up about 3 weeks ago. It didn't seem like it was getting any better. I spoke to several providers and they all told me it had nothing to do with the vaccine. However this week, week 4 of this crap, I started feeling a little better and I finally spoke to a Teledoc that works nationally and she has been dealing with people that have had the vaccine way longer than myself. She said that though they are not reporting it and she goes by what her patients say and the earlier vacciners had similar SXs as all of us and they have gotten better over time. She gave a rough estimate of 3-5 month time frame for some people. Also my allergist confirmed that he too also believes its just the acclimation period and everyone is different. He also said that if you had been exposed to CORONAVIRUSES (there are so many), the likely hood that you may have an adverse effect is much higher. Hopefully this helps and don't lose hope. I feel that this will get better and this is better than being on a ventilator. Prayers for ya!
I am so grateful to have found this forum. It has already helped me a lot just reading your posts.
I am day 8 post COVID Pfizer vaccine, received it April 14, 2021.
The first couple of days were ok, then came the lower back/ abdominal pain and headaches.
Yesterday started the vertigo, it comes in waves... just an awful feeling. Trying not to freak out. I was pressured into taking the jab, because of work and a possibility of getting fired.
I am taking on a daily basis Vit.C, Zinc, Vit. D.
This coming Monday I will see my Dr., curious to see what he will say.
Sending everyone positive vibes, so glad not to be in this alone.
Someone asked if dizziness went away. Yes, mine has.
Thanks, Rob - Just joined the group. I had joined a couple of different groups that were just generally tinnitus or vertigo related and had to leave as there was just too much negativity and deniers. Last thing we all need right now is to have to defend or argue that this is vaccine related! It is so nice to be able to have a place to go where others are going through similar symptoms! I am tired of family worrying and constantly asking how I am. I just say "better" and "I'm fine" now even when it isn't. When I first found this page through a google search it was on page 12 - and now it is 115 pages long! I was so relieved to know others were experiencing similar side effects which just reinforced that mine was vaccine related as well. I am very forceful with the doctors - or anyone - in insisting it is vaccine related and fortunately, I have found a good ENT who is at least open to the idea that it could be. I would not go to a doctor that would not at least consider it.
I'm not on any of the FB groups as I am not on FB, but I'm so grateful for having found this forum. I feel that I dodged a bullet because of it.
I had my first dose of Pfizer March 6. Slight headache for few days then after a week headache everyday and dizziness. And still experiencing daily headache and dizziness. I am taking Tylenol and Meclizine everyday.At least Ican work now. I decided to take my second dose last April 17. No fever or any side effects. But I am still experiencing daily headache and dizziness. Going to neurologist today. ENT did not find anything. I am glad that I found this site. Hopefully all of these side effects disappear soon.
A glimmer of hope. Today it's been 8 weeks and 3 says since I had my first Astrazeneca vaccine and the first day that I haven't experienced any headaches or dizziness. I've been for a walk by the coast, have visited a garden centre and have been to the supermarket. I felt ok before going out but I took a Dramamine tablet before I went. I had a bit of a wobble coming from the supermarket bending over the trolly all of the time so I took another Dramamine just in case and I felt fine. Right now I am tired but that can be expected because I haven't done this much in a long time. My fingers are crossed for another good day tomorrow 🙏. We'll see. Best wishes to all.
@b333 I got my second dose of Pfizer at the end of February. Three days later, I got so dizzy that I had to sit down on the floor. Since then, I have daily dizzy spells. Last night it was so bad that my husband drove me to the ER just to be safe. So far, I've been tested by my cardiologist and my primary care doctor; all tests (MRI and MRa) showed that everything was okay. Today I got tested by an auditory specialist, and the test didn't show any inner ear issues, so I am now waiting to see my neurologist. I hope this will go away on its own and soon. However, I'm glad I got the vaccine; I feel better about going to the grocery store still wearing a mask for extra safety.
Do you also have pre-existing autoimmune disorders? I have Trigeminal Neuralgia, Arthritis, Hashimoto's Thyroid, and Fibromyalgia. I'm thinking that my immune system is actively fighting. If that's true, it's a good thing. If it's not true, then I am concerned about how long this dizziness will keep me from driving a car and getting things done.